Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

♥gσттα ÏÑσвℓєм...ѕσℓνє ιт♥ ♥тнιик ιм Ñ‚ÑιÏÏιи...тιє му ѕнσє♥ ♥¢αит ѕтαи∂ мє...ѕιт ∂σωи♥ ♥¢αит fα¢є мє...Ñ‚Ï…Ñи тнє fυ¢к αÑσυи∂♥ ♥тнιик ιм α вιт¢н...Ñ‚Ñу мє♥ ♥ι Ï…Ñ•Ñ” вÑαιиѕ... ι ∂σит gινє тнєм♥ ♥ℓυν мє؟gυ∂...нαтє мє؟єνєи вєттєÑ♥ ♥тнιик ιм Ï…gℓу... ∂σит ℓσσк αт мє♥ ♥∂σит ℓιкє му ѕтуℓє...∂σит ℓιкє уσυÑѕ♥ ♥∂σит נυ∂gÑ” мє ιf уσυ ∂σит иσ мє♥ ♥уσυ тнιик уσυ киσω...вυт уσυ нανє иσ ι∂єα вίίтÑнεs ♥

Share this post


Link to post
Share on other sites
♥gσттα ÏÑσвℓєм...ѕσℓνє ιт♥ ♥тнιик ιм Ñ‚ÑιÏÏιи...тιє му ѕнσє♥ ♥¢αит ѕтαи∂ мє...ѕιт ∂σωи♥ ♥¢αит fα¢є мє...Ñ‚Ï…Ñи тнє fυ¢к αÑσυи∂♥ ♥тнιик ιм α вιт¢н...Ñ‚Ñу мє♥ ♥ι Ï…Ñ•Ñ” вÑαιиѕ... ι ∂σит gινє тнєм♥ ♥ℓυν мє؟gυ∂...нαтє мє؟єνєи вєттєÑ♥ ♥тнιик ιм Ï…gℓу... ∂σит ℓσσк αт мє♥ ♥∂σит ℓιкє му ѕтуℓє...∂σит ℓιкє уσυÑѕ♥ ♥∂σит נυ∂gÑ” мє ιf уσυ ∂σит иσ мє♥ ♥уσυ тнιик уσυ киσω...вυт уσυ нανє иσ ι∂єα вίίтÑнεs ♥

Share this post


Link to post
Share on other sites
Guest Mankind

I think that the severe side effects of accutane mentioned are pretty rare. The only side effects I got from roaccutane were dry lips, dry nose, dry patches of skin, etc. Pretty much the norm as far as side effects are concerned.

I do agree with the poster with the crazy writing (even though I had very difficult time making it out, lol) that I think people are depressed about the actual acne before taking accutane and it isn't necessarily the drug that makes them feel down.

To the original poster, I know what you mean about the camera lying man. They don't look too bad and maybe some of the ones you think are red marks actually are active pimples.

Try all the natural methods first - http://www.acne.org/rate.php?disp_cat=45&a...r=browse#browse.

I am sure you can find something that will help.

Good luck.

Share this post


Link to post
Share on other sites

I took accutane when I was 18 years old and I have been off of it for 2 years now. The only side effects I had were dry skin/nose, and chapped lips. After being off it for a few weeks the dry skin/nose went away and I have only been left with chapped lips. Even in the summertime I still will have chapped lips, which is probably cause of the effects of accutane. On the good side though, accutane cured all my acne and I'm glad I went on it.

Share this post


Link to post
Share on other sites
Guest Mankind
I would highly reccomend chemical peels. You can read all you need to know about them Here.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×